Jump to content
Important Survey - Please Participate ×

Canker sores under my tongue


[he...]

Recommended Posts

I've found that the only way I can ever get any tiny relief at all from my tiny dose of Clonazepam (and only sometimes) is to let it dissolve under my tongue. Whenever I do it for more than a few days in a row, I get cankers on the bottom of my tongue. Thought it was just coincidence at first, but it happens every time. Now I don't even want to imagine what the stuff is doing to the inside of my stomach when I swallow it. No wonder so many of us are nauseous a lot, and no wonder I've had a sharp pain in my upper abdomen for months. I guess I'm just venting about how toxic this vile poison is.
Link to comment
Share on other sites

Sorry you're having this problems. Very frustrating. The med may irritate the lining allowing a pathogen to move in. Home remedy that works to heal the sores is to use peroxide on a cotton bud to "clean" the whitish exudate. It kills off the offending organism. I warn you, tears will flow, but it dries them up quicker than anything else I've found.  It's theorized that these are the same bacteria which cause stomach ulcers.

http://www.cankerboy.com/2013/04/30/canker-sores-causes-a-bacterial-culprit/

 

Additionally if worried about the gut lining, the herbal supplement slippery elm has been shown to protect the gut itself, assist ulcer healing, and is a benign substance.

 

Sublingual route of administration helps it get into your system fairly quickly. If taking it orally doesn't do what you need, how about dissolving a dose in liquid? Check out the taper plan folks for effective methods to dissolve your med.

 

WD is a wiley and varied opponent. As Roseann -a- dana on SNL used to say," It's always something."

Link to comment
Share on other sites

Sorry you're having this problems. Very frustrating. The med may irritate the lining allowing a pathogen to move in. Home remedy that works to heal the sores is to use peroxide on a cotton bud to "clean" the whitish exudate. It kills off the offending organism. I warn you, tears will flow, but it dries them up quicker than anything else I've found.  It's theorized that these are the same bacteria which cause stomach ulcers.

http://www.cankerboy.com/2013/04/30/canker-sores-causes-a-bacterial-culprit/

 

Additionally if worried about the gut lining, the herbal supplement slippery elm has been shown to protect the gut itself, assist ulcer healing, and is a benign substance.

 

Sublingual route of administration helps it get into your system fairly quickly. If taking it orally doesn't do what you need, how about dissolving a dose in liquid? Check out the taper plan folks for effective methods to dissolve your med.

 

WD is a wiley and varied opponent. As Roseann -a- dana on SNL used to say," It's always something."

 

What a great post, informative including a citation, helpful as in practical and humorous to boot.  :thumbsup:

Link to comment
Share on other sites

Sorry you're having this problems. Very frustrating. The med may irritate the lining allowing a pathogen to move in. Home remedy that works to heal the sores is to use peroxide on a cotton bud to "clean" the whitish exudate. It kills off the offending organism. I warn you, tears will flow, but it dries them up quicker than anything else I've found.  It's theorized that these are the same bacteria which cause stomach ulcers.

http://www.cankerboy.com/2013/04/30/canker-sores-causes-a-bacterial-culprit/

 

Additionally if worried about the gut lining, the herbal supplement slippery elm has been shown to protect the gut itself, assist ulcer healing, and is a benign substance.

 

Sublingual route of administration helps it get into your system fairly quickly. If taking it orally doesn't do what you need, how about dissolving a dose in liquid? Check out the taper plan folks for effective methods to dissolve your med.

 

WD is a wiley and varied opponent. As Roseann -a- dana on SNL used to say," It's always something."

 

Thanks for the tips. Yea, ouch! Peroxide sounds like it'd hurt bad! I've been using warm salt water which usually does the trick within a couple of days, and that hurts bad enough.

 

I may try the slippery elm. I've definitely been having some stomach pains, and now I'm convinced it's because the meds are causing sores/ulcers, but really it could be a million different things. But, worth a shot.

 

I switched to liquid for a while and ended up switching back to pills, I thought the liquid was causing worse side effects, but in hindsight, I was probably cutting too fast at the time. I have been considering switching back to liquid.

Link to comment
Share on other sites

×
×
  • Create New...